Bulletin of the American Mathematical Society

Review: Robert Steinberg, Conjugacy classes in algebraic groups

Andy R. Magid

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 2 (1975), 397-400.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183536411

Citation

Magid, Andy R. Review: Robert Steinberg, Conjugacy classes in algebraic groups. Bull. Amer. Math. Soc. 81 (1975), no. 2, 397--400. https://projecteuclid.org/euclid.bams/1183536411


Export citation